# SDR UALA2013040802316

- Difficulty date: April 5, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 65,666 hours, 23,053 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Contact
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLICKERING SLIDE LIGHT ABOVE 1R.  CLEANED AND RE-SECURED CONTACT ON LIGHT MODULE, OP'S CHECK GOOD IAW 25-66-00.
